# SDR AWXA200601031

- Difficulty date: June 24, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 62,670 hours, 23,895 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 114758
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 69,351 hours, 26,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - DIVERSION - FLT 931 - DURING CLIMB-OUT OF OGG EN ROUTE TO PHX, THE CREW NOTICED THAT THE CABIN WAS CLIMBING WITH THE AIRCRAFT IN AUTO 1 POSITION.  RECEIVED CABIN ALT MASTER CAUTION AND SWITCHED TO AUTO 2, THERE WAS NO CHANGE.  RECEIVED CABIN ALT 1 AND 2 STATUS MESSAGE WITH BOTH C/B/S IN.  CREW DIVERTED TO HNL AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE AUTO 2 CABIN PRESSURE CONTROLLER IAW MM 21-31-02-4.  THE CABIN ALT AUTO CONTROLLER (AUTO 1) FAILED BITE CHECK, FAULTING THE AC MOTOR.  REMOVED AND REPLACED BOTH A/C MOTORS ON THE OUTFLOW VALVE ACTUATOR IAW AMM 21-31-05-4.  OPERATIONAL CHECKS WERE GOOD FOR BOTH AUTO CONTROLLERS.
